Bleeding a week after my period. PLEASE HELP

Patient : I had my period on the 11th of this month but for some reason I am bleeding again and it is pretty heavy and the blood is also really really dark, almost brown. I don't know what it could be, I started taking Wellbutrin a few days ago so i don't know if that's what's causing it. My fiancée and I do have sex regularly but I am on birth control and have been on the same one for years. PLEASE HELP!!!
Symptoms:  Dark brown blood, clots, and cramps
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: How would I get help from a child phsychologist? What can they help with? My child has been acting up lately.

Q: My 8 year old has constipation. Muscle pain, dizziness, fatigue, and belly pain. Normal labs except high absolute n...

Q: I've been feeling like I'm going to pass out for the past 2-3 months now. I thought I might be anemic so I got my lab...

Q: I have a collection of red itchy bumps on my penis shaft. I believe it's friction burn but I'm not positive.

Q: I AM A 68 YEAR OLD MALE AND HAVE BEEN GIVEN CYCLOBENZAPRINE, 10 MG. FOR MUSCLE SPASMS IN MY SHOULDER AND UPPER BACK, ...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews